NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 10, 6:36 PM EST, 39 minutes earlier.
Area forecast discussion, Jun 10, 6:36 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
736 PM EDT Thu Jun 10 2021
.SYNOPSIS...
A moist airmass combined with a stalled surface boundary will
keep the threat for showers and thunderstorms in the Ohio Valley
through Friday. Warm and humid weather is forecast to persist
through the weekend, while a disturbance moving through the
Great Lakes may trigger additional showers and thunderstorms
Saturday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Showers have dissipated in the center of the CWA while
persisting in northern and southern counties. Have adjusted pops
and cloud cover for this evening accordingly. May still see
showers overnight mainly in southeast counties where an upper
trough will be interacting with an MCV and a humid airmass. Have
also added patchy fog that should form in the humid and calm
conditions as temperatures drop to the upper 60s to near 70.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Any storms/showers that are present early in the day will become
more active in the morning as the upper trough passes east, the
surface trough lingers over the region and cold air enters on
northerly flow aloft. The north flow and cold air intrusion over
a moist surface will likely bring the better chances for
thunderstorms in the region, particularly in the early to mid
afternoon as daytime heating combines with unstable air and
abundant moisture.
Highs will top out in the low 80s in the east under a bit more
cloud cover and proximity to earlier showers, to the mid 80s
over and west of the I-75 corridor with more sunshine.
Clearing in the evening and a removal of rain chances will see
lows drop slightly to the mid 60s in most locations, a few upper
60s lingering south of metro Cincinnati.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Increasingly amplified pattern across the CONUS for the
extended, with an impressively strong upper ridge building over
the SW CONUS dominating the weather pattern, and a deep trough
that develops into a cutoff low over Ontario/Quebec. This will
serve to keep the mid Ohio Valley under NW flow through pretty
much the entire period.
For the start of the period Saturday, drier air will descend
into the region accompanied by a cold frontal passage later in
the day. While the anomalously high PW values will diminish by
then, the descent of dry air will result in some steepening
lapse rates through the day. This combined with SB CAPES of
1500-2k could make for a storm or two to become strong. With the
loss of deeper moisture though, not expecting much in the way
of coverage. The cold front will then push through the entire
area by Sunday morning, so precipitation will wane from NW to
SE, with some isolated precipitation during the day on Sunday.
As the departing trough deepens Sunday night across the eastern
US, and the aforementioned ridge in the SW CONUS begins to
build, so begins the prolonged period of NW flow across the
region into next week. There is some potential for showers in
especially northern and central Ohio on Monday, as a sharp but
quickly moving shortwave wraps around the Canadian upper low.
After this system quickly exits, NW flow will dominate with a
very different environment of highs in the upper 70s to lower
80s and dewpoints in the upper 40s to lower 50s, allowing for
much more comfortable conditions than that of current
conditions.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Scattered showers that have developed in the vicinity of TAF
sites should dissipate with loss of heating this evening.
Overnight to Friday morning, MVFR conditions are expected as
ceilings and BR form under a humid airmass and light winds. VFR
and VCSH return by Friday afternoon under increasing
instability and forcing associated with a weak surface low.
Winds around the loosely organized low should stay under 10
knots while exhibiting a northwesterly direction.
.OUTLOOK...Showers with MVFR to IFR possible through Saturday,
along with a chance of an afternoon thunderstorm.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Franks
NEAR TERM...Coniglio/Franks
SHORT TERM...Franks
LONG TERM...JDR
AVIATION...Coniglio
Special weather statement, Jun 10, 7:02 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
802 PM EDT Thu Jun 10 2021
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-110215-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw,
Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada,
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney,
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City,
Urbana, Springfield, London, West Jefferson, Plain City,
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek,
Fairborn, Xenia, Washington Court House, Circleville, Lancaster,
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason,
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro,
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth,
and Wheelersburg
802 PM EDT Thu Jun 10 2021
...FUNNEL CLOUDS OCCURRING THIS EVENING...
Funnel clouds are being observed this evening. The funnel clouds
are associated with weak circulations around showers that are
developing in a humid and unstable airmass. No damage has been
reported since the funnel clouds are remaining above the ground.
The chance for funnel clouds should diminish after sunset as
temperatures decrease and showers dissipate.
Coniglio